advertisement

Allergy

Question
Posted by: | 2020/04/21

Q.

Epitec and eye allergy

I use Epitec 50 mg for about 3 years. About 3 months after starting using it I started having a allergy in my eyes which causes itching. The Optometrist said nothing can be done. I told him about the medication that I use. Can Epitec be the cause of this?

Expert's Reply

A.

Allergy expert
- 2020/05/03

Epitec which contains Lamotrigine doesn't usually cause eye problems. You could try some Dura Tears eye ointment as this may be a condition called Dry Eye Syndrome.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.